MathSciNet Relay Station
MathSciNet bibliographic data
MR911038 60F15 (60G50)
Móricz, F. Strong limit theorems for blockwise $m$-dependent and blockwise quasi-orthogonal sequences of random variables. Proc. Amer. Math. Soc. 101 (1987), no. 4, 709–715.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement